TIRED OF BEING TIRED

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

susie45
Regular Member


Date Joined Nov 2008
Total Posts : 20
   Posted 11/19/2008 2:56 PM (GMT -7)   
hi everyone
 
i have all year allergies and stopped taking meds they just dont work the only thing that stopped them was when i was pregnant lol my question when it hits i feel foggy light head unsteady and feel a slight weakness in arms, legs and face went to a nuro said it was stress but i think it may be from allergies does can anyone relate to this

Aurora60
Veteran Member


Date Joined Jul 2006
Total Posts : 1249
   Posted 11/19/2008 4:32 PM (GMT -7)   
Hi Susie,  I have had allergies and asthma all my life and I have never had any of the symptoms you describe.  The best advice I can give you is to go to your primary dr. and have a complete physical and tell your dr. how you are feeling.  Your symptoms could be related to something entirely different.  Take care and post how you are doing.
 
Aurora

Chartreux
Veteran Member


Date Joined Aug 2006
Total Posts : 9622
   Posted 11/20/2008 1:58 AM (GMT -7)   
I agree with Aurora, get into your doctor as soon as possible,
make sure you have a list of these concerns, of course this is just
advise as we are not Doctors, that being said, what you describe does not sound
much like the typical allergies reactions, but we all react in different ways...
Sometimes meds do stop working if you've been on them for a long time
so might just mean a medication switch, but go to your doctor just to be on the safe side.
please keep us posted....
Lots of soft hugz....
**********************************************
* Asthma, Allergies, Osteoarthritis, Spinal Stenosis, Degenative Disc, Fibromyalgia, Gerd, Enlarged Pituitary Gland
******** "We could never learn to be brave and patient if there were only joy in the world" from Helen Keller *********

********>^..^<********>^..^<********>^..^<********


Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23427
   Posted 11/20/2008 5:34 AM (GMT -7)   
Susie, did you have these problems before or after you started on the steroids?
 @--->--SHERRY--<---@
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(9 daily),6mp(50-100mgs),Bentyl, Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate Asacol, Rowasa or Canasa**~Year-round allergies-Singulair, Zyrtec~Secondary Reynauds Syndrome-'04-Norvasc~Sacroiliitis-epidural injections~bulging and herniated discs C5/C6 & C6/C7~3 epidural injections-worked great!, OA
To help Healingwell - click here: DONATE
 
 
 
 

 
 


susie45
Regular Member


Date Joined Nov 2008
Total Posts : 20
   Posted 11/20/2008 12:36 PM (GMT -7)   
i had this before steroids but much more intense now

Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23427
   Posted 11/21/2008 8:19 AM (GMT -7)   
Hmm no that doesn't sound like allergies. It seems you have more going on then just simple allergies. I would definately go in to see the doc and get to the bottom of this.
 @--->--SHERRY--<---@
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(9 daily),6mp(50-100mgs),Bentyl, Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate Asacol, Rowasa or Canasa**~Year-round allergies-Singulair, Zyrtec~Secondary Reynauds Syndrome-'04-Norvasc~Sacroiliitis-epidural injections~bulging and herniated discs C5/C6 & C6/C7~3 epidural injections-worked great!, OA
To help Healingwell - click here: DONATE
 
 
 
 

 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 1:45 PM (GMT -7)
There are a total of 2,736,028 posts in 301,349 threads.
View Active Threads


Who's Online
This forum has 151444 registered members. Please welcome our newest member, Kilgore Trout.
286 Guest(s), 10 Registered Member(s) are currently online.  Details
wildGarden, tickcheckguy, ToddGR, OldSalty, Lynnwood, maria2016, GoBU, Traveler, Mokes, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer